# SDR DALA1148293711

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 37,780 hours, 15,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV-14 AFT LOWER FUSELAGE STA 884 TO 887 HAS 2 EA AREAS THAT WERE BLENDED BEYOND LIMITIS OF SRM 53-00-01.  REPAIRED DAMAGE AT BS 884 - 887 IAW DELTA ER/A 494548-14 REV ORIG.
